RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 277, Number 1, Pages 48–50 (Mi dan9572)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICS

Hamiltonian property of the Krichever-Novikov equation

V. V. Sokolov

Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (379 kB)

Bibliographic databases:
UDC: 517.9
Presented: С. П. Новиков
Received: 10.08.1983

Citation: V. V. Sokolov, “Hamiltonian property of the Krichever-Novikov equation”, Dokl. Akad. Nauk SSSR, 277:1 (1984), 48–50

Citation in format AMSBIB
\Bibitem{Sok84}
\by V.~V.~Sokolov
\paper Hamiltonian property of the Krichever-Novikov equation
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 277
\issue 1
\pages 48--50
\mathnet{http://mi.mathnet.ru/dan9572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757069}


Linking options:
  • http://mi.mathnet.ru/eng/dan9572
  • http://mi.mathnet.ru/eng/dan/v277/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Kh. Mukminov, V. V. Sokolov, “Integrable evolution equations with constraints”, Math. USSR-Sb., 61:2 (1988), 389–410  mathnet  crossref  mathscinet  zmath
    2. O. I. Mokhov, “Commuting differential operators of rank 3, and nonlinear differential equations”, Math. USSR-Izv., 35:3 (1990), 629–655  mathnet  crossref  mathscinet  zmath
    3. Funct. Anal. Appl., 24:3 (1990), 247–249  mathnet  crossref  mathscinet  zmath  isi
    4. O. I. Mokhov, E. V. Ferapontov, “Non-local Hamiltonian operators of hydrodynamic type related to metrics of constant curvature”, Russian Math. Surveys, 45:3 (1990), 218–219  mathnet  crossref  mathscinet  zmath  isi
    5. E. V. Ferapontov, “Differential geometry of nonlocal Hamiltonian operators of hydrodynamic type”, Funct. Anal. Appl., 25:3 (1991), 195–204  mathnet  crossref  mathscinet  zmath  isi
    6. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. D. P. Novikov, “Algebraic-geometric solutions of the Krichever–Novikov equation”, Theoret. and Math. Phys., 121:3 (1999), 1567–1573  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. I. T. Habibullin, A. R. Khakimova, “A direct algorithm for constructing recursion operators and Lax pairs for integrable models”, Theoret. and Math. Phys., 196:2 (2018), 1200–1216  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:48
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021